RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 2(368), Pages 175–176 (Mi umn1728)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Pirogov–Sinai theory for relatively bounded quantum perturbations of classical lattice models

D. A. Yarotskii

Institute for Information Transmission Problems, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm1728

Full text: PDF file (302 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:2, 371–372

Bibliographic databases:

MSC: 82B20, 82B26
Presented: Р. А. Минлос
Accepted: 02.02.2006

Citation: D. A. Yarotskii, “Pirogov–Sinai theory for relatively bounded quantum perturbations of classical lattice models”, Uspekhi Mat. Nauk, 61:2(368) (2006), 175–176; Russian Math. Surveys, 61:2 (2006), 371–372

Citation in format AMSBIB
\Bibitem{Yar06}
\by D.~A.~Yarotskii
\paper Pirogov--Sinai theory for relatively bounded quantum perturbations of classical lattice models
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 2(368)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn1728}
\crossref{https://doi.org/10.4213/rm1728}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2261555}
\zmath{https://zbmath.org/?q=an:05176911}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..371Y}
\elib{http://elibrary.ru/item.asp?id=25787292}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 2
\pages 371--372
\crossref{https://doi.org/10.1070/RM2006v061n02ABEH004323}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000240101600014}
\elib{http://elibrary.ru/item.asp?id=13502765}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748294127}


Linking options:
  • http://mi.mathnet.ru/eng/umn1728
  • https://doi.org/10.4213/rm1728
  • http://mi.mathnet.ru/eng/umn/v61/i2/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:292
    Full text:141
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019